# SDR USAA040264

- Difficulty date: June 1, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219220
- Condition: Corroded
- Location: Fusleage
- Part time: 16,211 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT/ RAIL, 2.25 INCH X 1.0 INCH X .088 INCH D, CORROSION; LEVEL 2; MAIN DECK, FRAME 68 AT +765.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM.
